Can a person be allergic to an ingredient in Red Bull?
This is a serious question. On two separate days, I drank a Red Bull energy drink and after about 4 hours later, I had severe symptoms. The first time, I became shaky with a fever and vomited a little. The second time, I had became very weak and shaky, with a hard heartbeat. I had to leave work because I almost passed out. I'm afraid of calling the doctor because he may just pass it off as a joke. Also, I'm wondering if it was just the heat or a kidney/urinary infection I've been having.
Red bull is an energy drink containing high levels of caffeine and containing other ingredients which differ from country to country.For more information about the ingredients,you can read the following website: http://en.wikipedia.org/wiki/Red_Bull
It seems that you had a sort of food allergy to any of the componenets of red bull.You can find out to which ingredient you were allergic by by allergy testing.Skin tests are used for this purpose. This test involves pricking, scratching or injecting food extracts into the patient’s skin. The skin will react with redness and swelling for those extracts capable of eliciting an allergic reaction when consumed.Other tests used are blood tests like RAST and food challenge tests.
Treatment is complete exclusion of the products containing the ingredient from your siet and antihistaminics and steroids.So pls consult an allergy specialist and get your allergy tests done.
Hope it helps. Take care and pls do keep me posted on how you are doing.
I believe you can get allergic reaction to redbull, i have monitored my diet intake as was getting an unbearable burning throat and the other end as well. defiantly a reaction to redbull as i required antihistamine after wards or the burning acid continues indefinably and gagging in the mornings very bad stuff for some of us.
OMG..... drinking Red Bulls gives me hives....if you have ever had hives you know the itching HURTS after you scratch but you have no choice but to scratch. 3 days of being a zombie from Benadryl I am finally no longer itching. Red Bulls are definitely not for US.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.